Progesterone cream ruined me

by ananomous

Progesterone cream ruined me.

I continuously used it for consecutive months in which at first I started noticing increased hair growth, at the doses suggested, I continuously complained of symptoms and was just told to constantly increase the dose. I am now off of the cream and have extreme adrenal fatigue, body odour, and a worse hormonal balance than ever before, I cant even get back to my old self and I am only in my 20s all because of this cream. So be careful when advising next time

Comments for Progesterone cream ruined me

Click here to add your own comments

Sep 28, 2013
Progesterone cream ruined me
by: Wray

Hi there I'm not sure how much progesterone you were using, whether you'd had a vitamin D test done, which is essential. And whether you were taking it. Progesterone does not work efficiently, if at all with low vitamin D levels. Or how long you used it for and whether it was me who gave you the advice. If so I wish you'd come back to me and told me this. Take care Wray

Nov 16, 2013
Check estrogen
by: Anonymous

Check your estrogen levels and thyroid levels. Some women, esp with PCOS have too low estrogen. I would also check morning cortisol by a doc who believes in adrenal fatigue. Progesterone is valuable but if your estrogen is low, it will make you feel worse, and increase testosterone esp if not balanced by estrogen (body odor?)

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...